# SDR ASAA2022100640184

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,489 hours, 15,356 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Lock Bolt
- Part number: 32144464
- Part serial: 4482
- Condition: Sheared
- Location: #1 Engine
- Part time: 81,496 hours, 35,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG HIGH STAGE VALVE REQ REPLACEMENT DUE TO VALVE LOCKING BOLT HEAD SHEARING. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE VALVE PER B737-800 AMM 36-11-06.
